# SDR 96ZZZM1519

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144YV
- Make and model: Beech 1900C
- Aircraft serial: UC144
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Gauge
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMB-OUT OF FMN AT 1500 FEET, RIGHT ENGINE TORQUE SURGED FROM 500 TO 800 LBS.  FEATHERED RIGHT ENGINE, RETURNED TO GATE AND NO FURTHER INCIDENT.  COULD NOT DUPLICATE ON THE GROUND, SWAPPED TORQUE GAUGES AND PERFORMED TEST FLIGHT.  TEST FLIGHT WAS SATISFACTORY AND AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
